We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Synthesis of robust strictly positive real systems with l2 parametric uncertainty

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Bianchini, G. ; Dept. of Syst. & Inf., Florence Univ., Italy ; Tesi, A. ; Vicino, A.

The problem of designing filters ensuring strict positive realness of a family of uncertain polynomials over an assigned region of the complex plane is frequently investigated issue in the analysis of absolute stability of nonlinear Lur'e systems and the design of adaptive schemes. This paper addresses the problem of designing a continuous-time rational filter when the uncertain polynomial family is assumed to be an ellipsoid in coefficient space. It is shown that the stability of all the polynomials of such a family is a necessary and sufficient condition for the existence of the filter. More importantly, contrary to the results available for the case of a polyhedral uncertainty set in coefficient space, it turns out that the filter is a proper rational function with degree smaller than twice the degree of the uncertain polynomials. Furthermore, a closed form solution to the filter synthesis problem based on polynomial factorization is derived

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:48 ,  Issue: 4 )